# SDR SWIA971207

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR LIGHT ILLUMINATED ON TAKEOFF, MEL 52-70-1.  RETURNED TO FIELD.  INSTALLED NEW HARDWARE AND ADJUSTED MICROSWITCH ARM AS REQUIRED, OPS CHECKS GOOD.
